# SDR CA011217012

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Contaminated
- Location: Valve Seat
- Component: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C EXCEEDED 10,000 FT CABIN ALTITUDE DESCENDING THROUGH FL. 240. OXYGEN MASKS DEPLOYED AUTOMATICALLY.  PRECEEDED BY CABIN ALT CAUTION.  TRIED ALT CONTROLLER & MANUAL W/O SUCCESS IN PREVEN TING CABIN CLIMBING. DECLARED EMERG&MADE UNSCHEDULED LANDING AT SHENANDOAH.  PASSENGERS DISEMBARKED THROUGH OVERWING EMERGENCY EXIT DUE TO F/A DECLARING SMELL OF SMOKE IN CABIN (BELIEVED TO BE NORMAL ODOUR OF CHEMICAL O2 GENERATORS).
